Advanced search

Flocks and partial flocks of quadrics: a survey.

Joseph Thas (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Joseph. 2001. “Flocks and Partial Flocks of Quadrics: a Survey.” Journal of Statistical Planning and Inference 94 (2): 335–348.
APA
Thas, J. (2001). Flocks and partial flocks of quadrics: a survey. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 94(2), 335–348.
Vancouver
1.
Thas J. Flocks and partial flocks of quadrics: a survey. JOURNAL OF STATISTICAL PLANNING AND INFERENCE. 2001;94(2):335–48.
MLA
Thas, Joseph. “Flocks and Partial Flocks of Quadrics: a Survey.” JOURNAL OF STATISTICAL PLANNING AND INFERENCE 94.2 (2001): 335–348. Print.
@article{168264,
  author       = {Thas, Joseph},
  issn         = {0378-3758},
  journal      = {JOURNAL OF STATISTICAL PLANNING AND INFERENCE},
  language     = {eng},
  number       = {2},
  pages        = {335--348},
  title        = {Flocks and partial flocks of quadrics: a survey.},
  volume       = {94},
  year         = {2001},
}

Web of Science
Times cited: